# SDR UIEA0002

- Difficulty date: February 7, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Severed
- Location: Fuselage
- Part time: 86,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AMS DISCOVERED CIRCUMFERENTIAL FRAME SEVERED AT STATION 2240 BETWEEN STRINGER 38R AND 39R.  ACCOMPLISHED PERMANENT REPAIR TO FRAME STATION 2240 PER SRM 53-10-04 FIG 66.  (M)
